# SDR USAA950237

- Difficulty date: March 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47216
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Cable
- Condition: Frozen
- Location: Rt Mlg Ww
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DTW - FLT 1698 - LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF.  CREW RETURNED TO DTW WITHOUT INCIDENT.  MAINTENANCE FOUND LANDING GEAR CONTROL CABLE IN THE RIGHT WHEEL WELL FROZEN.  THE OBSTRUCTION WAS CLEANED.  AIRCRAFT OKAY FOR SERVICE.  (X)
